# SDR R61A201907230724

- Difficulty date: July 6, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 29,613 hours, 22,965 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066901001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: SHEAR CLIP CORRODED FR82 ST29-28R. REMOVED AND REPLACED SHEAR CLIP PN: 170-66901-001 REF SRM 51-23-06  AND RESTORED FINISH REF SRM 51-23-04 AND 51-23-05. SEE W/O H6870 SN 330 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
